On Ideal Convergence in Generalized Metric Spaces





G-metric spaces, GI-convergence, GI*-convergence, GI-Cauchy sequence, GI*-Cauchy sequence


Our main goal in this paper is to introduce the concept of ideal convergence in G-metric spaces. We give definitions of GI-convergence and GI*-convergence in G-metric spaces. We also extend the I-convergence concept's properties to GI-convergence. Then we demonstrate that GI-convergence and GI*-convergence are equivalent by giving the property (AP) definition. Additionally we introduce GI-Cauchy and GI*-Cauchy sequences and adapt the classically stated theorems to G-metric spaces.


Download data is not yet available.


Abazari, R. (2022). Statistical convergence in g-metric spaces. Filomat, 36(5), 1461-1468.

Choi, H., Kim, S., & Yang, S. (2018). Structure for g-metric spaces and related fixed point theorems. Arxive: 1804.03651v1.

Demirci, I., Kişi, Ö., & Gürdal, M. (2023). Rough I₂-statistical convergence in cone metric spaces in certain details. Bulletin of Mathematical Analysis and Applications, 15(1), 7-23.

Dhage, B. (1992). Generalized metric space and mapping with fixed point. Bulletin of the Calcutta Mathematical Society, 84, 329-336.

Fast, H. (1951). Sur la convergence statistique. Colloquium Mathematicae, 2, 241-244.

Fridy, J. (1985). On statistical convergence. Analysis, 5(4), 301-314.

Gahler, S. (1963). 2-metriche raume und ihre topologische strüktüre. Mathematische Nachrichten, 26, 115-148.

Gahler, S. (1966). Zur geometric 2-metriche raume. Revue Roumaine de Mathematiques Pures et Appliquees, 40, 664-669.

Gürdal, M., Kişi, Ö., & Kolancı, S. (2023). New convergence definitions for double sequences in g-metric spaces. Journal of Classical Analysis, 21(2), 173-185.

Gürdal, M., Kolancı, S., & Kişi, Ö. (2023). On generalized statistical convergence in g-metric spaces. Ilirias Journal of Mathematics.

Gürdal, V., & Kişi, Ö. (2022). Some properties of I3-λ-statistical cluster points. Dera Natung Government College Research Journal, 7(1), 10-19.

Kolancı, S., & Gürdal, M. (2023). G-metrik uzaylarda bazı yakınsaklık kavramları. 2nd International Conference Contemporary Academiz Research (s. 259-263). Konya: AllSciences Proceedings.

Kolancı, S., Gürdal, M., & Kişi, Ö. (2023). g-metric spaces and asymptotically lacunary statistical equivalent sequences. Honam Mathematical Journal, 45(3), 503-512.

Kostyrko, P., Salat, T., & Wilczynski, W. (2000). I-convergence. Real Analysis Exchange, 26(2), 669-686.

Mustafa, Z., & Sims, B. (2003). Some remarks concerning D-metric spaces. Proceedings of the Internatinal Conferences on Fixed Point Theorey and Applications, (s. 189-198). Valencia (Spain).

Mustafa, Z., & Sims, B. (2006). A new approach to generalized metric spaces. Journal of Nonlinear and Convex Analysis, 7(2), 289-297.

Nabiev, A., Pehlivan, S., & Gürdal, M. (2007). On I-Cauchy sequences. Taiwanese Journal of Mathematics, 11(2), 569-576.

Nabiev, A., Savaş, E., & Gürdal, M. (2019). Statistically localized sequences in metric spaces. Journal of Applied Analysis and Computation, 9(2), 739-746.

Savaş, E., & Gürdal, M. (2015). I-statistical convergence in probabilistic normed spaces. Scientific Bulletin-Series A Applied Mathematics and Physics, 77(4), 195-204.

Steinhaus, H. (1951). Sur la convergence ordinaire et la convergence asymptotiqu. Colloquium Mathematicae, 2, 73-74.

Şahiner, A., Gürdal, M., & Yiğit, T. (2011). Ideal convergence characterization of the completion of linear n-normed spaces. Computers & Mathematics with Applications, 61(3), 683-689.

Yamancı, U., & Gürdal, M. (2013). On lacunary ideal convergence in random-normed space. Journal of Mathematics, 2013, Article ID 868457, 8 pages.




How to Cite

Kolancı, S., & Gurdal, M. (2023). On Ideal Convergence in Generalized Metric Spaces. Dera Natung Government College Research Journal, 8(1), 81–96. https://doi.org/10.56405/dngcrj.2023.08.01.06




Most read articles by the same author(s)